advertisement
Question
Posted by: SC | 2008/07/28

I' m worried about the Pill I' m using

Hi

I just need more information regarding Yasmine. It is really bad for you. I went on a website where the have all these reviews on Yasmine and 99% of these reviews were bad. This is my first month on yasmine and previously use Femodene. I stopped using Fomedene because I always felt sick and depressed. Now I read yasmine is similar...what now? Do I wait and see if it works for me or should I rather go and see a Gynae? I' m really worried. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No, Yasmin si not bad for you.Many women do have some side effects from various pills and others have none. You will have to see what the effects are in your case.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: N | 2008/07/29

I also used Femodene which gave me high blood pressure (i' m 24) my gynae then switched me onto yasmin. i have been using it since september 2007 and no problems yet. no mood swings. the only thing i do get is a bad headache 2 days before my period.

Reply to N
Posted by: JK | 2008/07/28

What problems is it causing you now or have you just started using it? Me personally I will never use Yasmin again. It didn' t agree with my body. It was like having your period every single day. Break-through-bleeding. It stopped when I discontinued to use it. Good luck.

Reply to JK

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement